# SDR UIEA200700226

- Difficulty date: May 11, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 92,606 hours, 18,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 880R FRAME TO TENSION TIE CONNECTION FOUND CRACK AT FRAME.  REPAIRED BY TRIMMING OF DAMAGED TENSION TIE CHANNELS AND SPLICING IN A NEW CHANNEL SIMILAR TO SRM 53-10-11 FIGURE 1 AS PER BOEING MESSAGE 1-317931893-3.
